# SDR SCNA01343

- Difficulty date: August 7, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 50,370 hours, 25,546 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Sta 1078 Lbl 55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE SEAT TRACK AT STA 1078 LBL 55. REMOVED CORROSION IAW B727 SRM 511006. REMOVED DAMAGED AREA IAW B727 SRM 513002. FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 1520792. TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002. INSTALLED IAW B727 SRM 513002.
